TU Darmstadt / ULB / TUbiblio

Numerical solution of the time-dependent axisymmetric Boussinesq equations on processor arrays

Schäfer, Michael (1992):
Numerical solution of the time-dependent axisymmetric Boussinesq equations on processor arrays.
In: SIAM journal on scientific and statistical computing, SIAM, pp. 1377-1393, 13, (6), [Article]

Item Type: Article
Erschienen: 1992
Creators: Schäfer, Michael
Title: Numerical solution of the time-dependent axisymmetric Boussinesq equations on processor arrays
Language: English
Journal or Publication Title: SIAM journal on scientific and statistical computing
Volume: 13
Number: 6
Publisher: SIAM
Divisions: 16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
16 Department of Mechanical Engineering
Date Deposited: 27 Mar 2014 11:01
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item